# SDR GTIA2019012703113

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 9,997 hours, 4,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR ASSY BOTTLE LOW PRESS. SERVICED R-1 DOOR ASSY BOTTLE PER AMM 52-10-00.
